Recently, there has been an alarming rise in the number of fentanyl-related deaths. The dangers of fentanyl should be taken seriously Fentanyl, usually found in anesthesia, is an opiate medication that can be administered through injection, a transdermal patch, or an IV. It’s more potent than morphine and should be handled with medical supervision. But that’s not where the fentanyl-related deaths are coming from.
The related deaths occur outside medical supervision and are at the hands of the drug dealers who sell fentanyl in different forms laced with other drugs. Whether it be in a powder, liquid, or pill form, fentanyl is dangerous. Even in the smallest increments, it can be deadly.
Nobody knows the exact measurement that makes fentanyl deadly, because of the different factors that go into who’s taking it and how their body could react to it. But if you find that you’ve ingested fentanyl, call 911.
What to Look Out For
Some signs you should look out for when someone has taken fentanyl are difficulty breathing, dizziness, drowsiness, small pupils, nausea or vomiting, and loss of consciousness. The police and medical services should be called if you or someone you know displays these signs. With the dangerous effects of fentanyl, also comes the gripping reality of abuse.
The question is, how do you start to live a new life without the need for these substances? How do you not fall back into the addiction? JADE Wellness can help.
We Can Help
JADE Wellness is one of the most specialized rehab centers in Pittsburgh. Those with a history of addiction and substance abuse are our focus. We are a family-owned and operated business that puts patients first. We offer outpatient services, groups, family therapy, medication-assisted treatment, and a certified recovery specialist to help you get the treatment you need.